CVS Health Loratadine Allergy Relief 60 Softgels, Non-Drowsy *EN ACTIVE INGREDIENT: The active ingredient in CVS Health Allergy Relief is loratadine 10 mg, an antihistamine. Compare to the active ingredient in Claritin. 24 HOUR ALLERGY RELIEF: One dose of CVS Health Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms. ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength. ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes. NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy.
We don't know when or if this item will be back in stock. Please check back later for updates.
Manufacturer | - |
---|---|
Brand | CVS Pharmacy |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 1891803 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 050428583241 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |